You're right. I called my doctor later this afternoon and she said nausea was caused by my medicine co-amoxiclav. It was its side effect when I stopped taking it. And she told me to change my diet co'z I'm taking too much oily, spicy and salty foods.
Maybe I'm just too paranoid thinking of those symptoms. Now I'm taking Gelatines (my doctor said) to help ease nausea.
Hi,I'm from Philippines, I have unprotected sex last September and I was diagnosed with Epididymitis last October. My doctor advised me to take co-amoxiclav as antibiotic for almost 2 weeks and I'm all better now. But by the last week of October, I had sore throat, then a day ago after it's gone, I have a feeling of nausea. I feel it once every day til now. I have no rashes, no diarrhea, no chills/fever, no lymph node swelling, no fatigue, no night sweats etc.. my sore throat is gone now.. I'm only worried of nausea. Do i have HIV? What should I do? Please help. Thanks!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.